# SDR UIEA2021071201521

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,171 hours, 23,802 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN  REFERENCE TO A CHECK NON ROUTINE NR-02  REMOVE ENG #1  OUTBOARD THRUST REVERSER  SLEEVE TO FACILITATE THE ACCOMPLISHMENT OF  PART 2-  PERMANENT REPAIR  AT  NEXT  A CHECK( REMOVED ENG. # 1 OUTBOARD THRUST REVERSER SLEEVE TO FACILITATE REPAIR IAW B767 78-31-10-004.  /  REINSTALLED ENG. # 1 TR SLEEVE AS PER 78-31-10.  /  PENDING OPS TEST.  /  PERFORMED T/R OPS CHK PER AMM 748-31-00.  /  OPS CHECK GOOD. )
